# SDR CA030115003

- Difficulty date: January 13, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 7,635 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 404EN16
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, FLT CREW SELECTED GEAR DOWN, HEARD GEAR ACTUATE BUT INDICATION DID NOT IDENTIFY THREE GREEN. CREW WAS CONFIDENT THAT GEAR WAS DOWN BUT SELECTED AND PERFORMED MANUAL GEAR EXTENSION AS PRECAUTION. AIRCRAFT LANDED WITHOUT INCIDENT. LT MAIN SQUAT SWITCH WAS REPLACED, GEAR SYSTEM CHECKED AND THE AIRCRAFT RELEASED.
